Menu

 

Satisfactory completion 

Learners must complete an evaluation form to receive a certificate of completion. Your chosen sessions must be attended in their entirety. Partial credit of individual sessions is not available. If you are seeking continuing education credit for a specialty not listed below, it is your responsibility to contact your licensing/certification board to determine course eligibility for your licensing/certification requirement.

 

Physicians / Nurses

In support of improving patient care, this activity has been planned and implemented by Amedco LLC and C4 Recovery Solutions. Amedco LLC is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team.
Credit Designation Statement – Amedco LLC designates this live activity for a maximum of 25.0 AMA PRA Category 1 CreditsTM for physicians, 25.0 contact hours for nurses. Learners should claim only the credit commensurate with the extent of their participation in the activity.

 

Psychologists

This course is co-sponsored by Amedco and C4 Recovery Solutions. Amedco is approved by the American Psychological Association to sponsor continuing education for psychologists. Amedco maintains responsibility for this program and its content. 25.0 credit hours.

The following state boards accept courses from APA providers for Counselors: AK, AR, AZ, CA, CO, CT, DC, DE, FL, GA, IA, ID, IL, IN, KS, MD, ME, MO, NC, ND, NH, NE, NJ, NM, NV, OK, OR, PA, RI, SC, SD, TN, TX, UT, VA, WI, WY

AL / Counselors: Activities not providing NBCC approval may be approved by the Board for individual licensees upon receipt of acceptable documentation prior to the activity. Please send course details to your licensing board for approval BEFORE the event. No approvals afterward by the board.

MI: No CE requirements

The following state boards accept courses from APA providers for MFTs: AK, AR, AZ, CA, CO, CT, DE, FL, IA, ID, IN, KS, MD, ME, MO, NE, NC, NH, NJ, NM, NV, OK, OR, PA, RI, SC, SD, TN, TX, UT, VA, WA, WI, WY

 

Social Workers

Amedco, #1346, is approved as a provider for social work continuing education by the Association of Social Work Boards (ASWB) www.aswb.org, through the Approved Continuing Education (ACE) program. Amedco maintains responsibility for the program. ASWB Approval Period: 6/24/2016 to 6/24/2019. Social workers should contact their regulatory board to determine course approval for continuing education credits.

Social workers participating in this course may receive up to 25.0 clinical continuing education clock hours.

The following state boards accept courses from ASWB providers for Social Workers: AK, AL, AR, AZ, CA, CO, CT, DC, DE, FL, GA, ID, IL, IN, IA, KS, KY, LA, ME, MD, MA, MI, MN, MS, MO, NC, ND, NE, NH, NM, NV, OH, OK, OR, PA, RI, SC, SD, TN, TX, UT, VT, VA, WA, WI, WY

The following state boards accept courses from ASWB providers for Counselors: AK, AR, AZ, CA, CO, CT, DC, FL, GA, IA, ID, IL, IN, KS, MA, MD, ME, MO, ND, NE, NM, NH, NV, OK, PA, TN, TX, UT, VA, WI, WY

AL / Counselors: Activities not providing NBCC approval may be approved by the Board for individual licensees upon receipt of acceptable documentation prior to the activity. Please send course details to your licensing board for approval BEFORE the event. No approvals afterward by the board.

The following state boards accept courses from ASWB providers for MFTs: AK, AR, AZ, CA, CO, FL, IA, ID, IN, KS, MD, ME, MO, NC, NE, NH, NM, NV, OK, PA, RI, TN, TX, UT, VA, WI, WY
MA / MFTs: Participants can self-submit courses not approved by the MAMFT board for review.

 

Licensed Alcohol and Drug Counselors

This course has been approved by C4 Recovery Foundation, as a NAADAC Approved Educational Provider, for 25.0 credits CE. NAADAC Provider #000507, C4 Recovery Solutions is responsible for all aspects of their programming.

 

NAADAC Credit Only Sessions

  • Recovery Ambassador Training
  • The Status of our Industry, how rehabs and sober livings can work together
  • Legal Landscape: Regulations, Revenue and Relationships
  • The Benefits of Peer Support Specialists and Recovery Coaching
  • MAT in a Sober Living Setting

 

Employee Assistance Professionals Association

This course has been submitted to the board for review.

 

Nevada Social Workers

This course has been submitted to the board for review.

 

CA Nurse

Amedco is approved by the CA Board of Registered Nursing, Provider #CEP13683, for 25.0 contact hours.

 

Certified Health Education Specialists (CHES)

Application has been made to the National Commission for Health Education Credentialing, Inc. (NCHEC) for CHES Category I continuing education contact hours (CECH).

 

CA Consortium of Addictions Programs and Professionals (CCAPP)

This course has been submitted to the board for review.

 

Pennsylvania Certification Board (PCB)

This conference has been submitted for review.

 

Back to Top


How do I Get my CEs?

When the conference is complete you will receive an e-mail with the link to your evaluation. Your evaluation will list each of the sessions into which you were scanned. Upon completion of all sections of the evaluation, you will be prompted to print your certificate.

If you do not receive this e-mail, please contact Katie Myvett at katie@c4recovery.org.

 

Back to Top

Contact Hours Breakdown

Conference Maximum of 25 Contact Hours **

 

Intensive Learning
Thursday, January 24, 2019
All Day | 8:30 a.m. – 5:00 p.m. up to 6.0 hours

 

Symposium
Friday, January 25, 2019
All Day | 8:30 a.m. – 9:00 p.m. up to 9.0 hours
AM Workshops | 8:30 a.m. – 10:00 a.m. 1.5 hours
AM Workshops | 10:45 a.m. – 12:15 p.m. 1.5 hours
Luncheon Plenary | 12:15 p.m. – 1:45 p.m. 1.0 Hour
PM Workshops | 2:00 p.m. – 3:30 p.m. 1.5 hours
PM Workshops | 4:15 p.m. – 5:45 p.m. 1.5 hours
Evening Event | 6:30 p.m. – 8:30 p.m. 2.0 hours
Saturday, January 26, 2019
All Day | 8:30 a.m. – 5:45 p.m. up to 7.0 hours
AM Workshops | 8:30 a.m. – 10:00 a.m. 1.5 hours
AM Workshops | 10:45 a.m. – 12:15 p.m. 1.5 hours
Luncheon Plenary | 12:15 p.m. – 1:45 p.m. 1.0 Hour
PM Workshops | 2:00 p.m. – 3:30 p.m. 1.5 hours
PM Workshops | 4:15 p.m. – 5:45 p.m. 1.5 hours
Sunday, January 27, 2019
All Day | 8:30 a.m. – 12:00 p.m. up to 3.0 hours
AM Workshops | 8:30 a.m. – 10:00 a.m. 1.5 hours
Closing Plenary | 10:30 a.m. – 12:00 p.m. 1.5 hours

 

** These hours are calculated on a 60-minute clock hour. Please refer to the method of calculating hours as prescribed by each individual Accrediting Organization.

 
Back to Top

Latest tweets @C4recovery